# SDR DALA2019040202076

- Difficulty date: April 2, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 64,591 hours, 50,640 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Torn
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REFERENCE AMDS 5350-4287 STEP 4 TORN ON TAILCONE KEVLAR CABLE WAS FOUND. KEVLAR CABLE WAS REPLACED PER MD-88 AMM 20-30-01 AND MD-88 AMM 20-10-17-201. (LP1012703)
